# SDR C2XA98IA227

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12004166001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE FLOOR SUPPORT BEAM CORRODED FROM FRAMES 34 TO 38.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF THE FLOORBEAM BUTT-STRAP IAW EMB-120 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
